# SDR AWXA9900078

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND CRACKED DOUBLER BS 1138, WL 282, LBL 27.5, HAS A CRACKED INTERNAL DOUBLER.  REMOVED AND REPLACED DOUBLER FABRICATED FROM 7075-T6 .063 AND QQA- 250/13 HEAT TREATED AND PRIMED, INSTALLED PER SRM 53-30-3 FIG 37.
